# SDR 2007UALA05105

- Difficulty date: December 13, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 26,037 hours, 5,869 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Part number: 8100035701
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDE EEL LIGHTS OF MID GALLEY, 3 EA, INOP.  FOUND TERMINAL BLOCK BROKEN. REPLACED.
